CSpace
三维区域中的Navier-Stokes方程的初边值问题
何成
1998
Source Publication数学学报
ISSN0583-1431
Volume041Issue:006Pages:1127
Abstract本文在初边值适当小的假设下,建立了任意三维区域中Navier-Stokes方程初边值问题整体强解的存在性定理。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42646
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
何成. 三维区域中的Navier-Stokes方程的初边值问题[J]. 数学学报,1998,041(006):1127.
APA 何成.(1998).三维区域中的Navier-Stokes方程的初边值问题.数学学报,041(006),1127.
MLA 何成."三维区域中的Navier-Stokes方程的初边值问题".数学学报 041.006(1998):1127.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[何成]'s Articles
Baidu academic
Similar articles in Baidu academic
[何成]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[何成]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.